MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200242S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device displayed a reset date every time.Occurred during procedure.No delay was reported, no back-up device was available.
 
Additional Manufacturer Narrative
There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of product and no damage was observed.Complaint of wrong time stamp was confirmed.Unit did power up and pass functional testing but all prints were labeled with 01/01/2001 time stamp.Reason for wrong time stamp is low voltage output (.6 volts) on the mother board's cmos battery (3 volt battery).Investigator has concluded the cause of the time stamp failure to be a dead cmos battery.Time stamp was corrected after a new cmos battery was installed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL 3RD EDITION 660IMS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7690260
Report Number1643264-2018-00535
Device Sequence Number920389
Product Code GCJ
UDI-Device Identifier00885554030846
UDI-Public(01)00885554030846
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200242S3E
Device Catalogue Number72200242S3E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1